# SDR CHQA20121031415

- Difficulty date: October 31, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N284SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145427
- Aircraft time: 27,533 hours, 22,811 cycles
- Engine: Rroyce AE3007A1
- Engine time: 24,193 hours, 21,631 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530659001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE LEFT OMEGA BEAM SEAT TRACK FROM FRAME 25 THROUGH FRAME 28.  THE LEFT OMEGA BEAM SEAT TRACK FROM FRAME 25 THROUGH FRAME 28 WAS REPLACED IN ACCORDANCE WITH AMM 53-01-06.
